MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CL ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CL ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03246353001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c501 module serial number was (b)(6).Calibration was last performed on (b)(6) 2023 and was acceptable.Qc was acceptable.There is no indication of an issue.The centrifugation speed was 5000 revolutions per minute (rpm).This speed may be too fast based on the sample tubes used.The field service engineer (fse) found the cause of the event was aged electrodes.The fse cleaned the electrode compartment, replaced the o-rings in the acrylic blocks, and replaced the electrodes.Calibration, qc, and a 21-cup precision were all acceptable.The service actions resolved the issue.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for cl electrode (cl) and sodium electrode (na) on a cobas 6000 c (501) module.This medwatch will cover cl.Refer to medwatch with a1 patient identifier (b)(6) for information on the na results.The initial cl result was 135 mmol/l.The sample was repeated twice with results of 101 mmol/l and 100 mmol/l.A new sample was obtained and the cl result was 102 mmol/l.The initial na result was 110 mmol/l.The sample was repeated twice with results of 139 mmol/l.A new sample was obtained and the na result was 140 mmol/l.The repeat results were believed to be correct.

Brand Name
CL ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18172862
Report Number1823260-2023-03686
Device Sequence Number7890016
Product Code CGZ
UDI-Device Identifier08430215043561
UDI-Public08430215043561
Combination Product (Y/N)Y
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03246353001
Device Lot NumberT6479
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown